# SDR MASA200600402

- Difficulty date: February 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 7,825 hours, 5,201 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dcu
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7238 MEM - ELEVATOR SPLIT CAUTION MESSAGE ALONG WITH SEVERAL OTHER DCU RELATED MESSAGES.  CONTRACT MAINTENANCE RESET THE DCU SYSTEM AND ALL FAULTS CLEARED.  OPS CHECK GOOD.
